| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted due to visual disturbances.Rxsight's first awareness of the event was (b)(6) 2021 device history record for the lens was reviewed.No issues were noted.The lens was returned for evaluation.Visual inspection found the lens had been cut into multiple fragments.Only the outer fragments of the lens optic were returned.The central portion of the optic was not found in the return.Optical testing could not be performed due to the condition of the returned lens.
Event or Problem Description
Site reported that the light adjustable lens was explanted due to visual disturbances.Rxsight's first awareness of the event was (b)(6) 2021.